# SDR CA010910007

- Difficulty date: June 24, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 58,735 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 141T991113
- Condition: Missing
- Location: Spin Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND IN YYZ, FOUND RIGHT HAND NOSE WHEEL SPIN BRAKE SPRING MISSING. INSTALLED SPIN BRAKE SPRING.
